# SDR AALA2018071109030

- Difficulty date: July 9, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 10,033 hours, 3,967 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S L1 WINDSHIELD HAD A CRACK AND SCRATCH ON THE INNER PANE LOWER LEFT CORNER.  THE AIRCRAFT WAS GROUNDED.  REPLACED  L1 WINDSHIELD IAW J/C 56-94-03.
